Ibuprom Ultramax 600mg x 10 tablets

US Pharmacia

Sale price £13.99 Regular price £20.00

Tax included. Shipping calculated at checkout.

One tablet of the drug contains as much as 600 mg of ibuprofen! The medicinal product Ibuprom Ultramax 600mg is recommended for acute, moderate pain of various origins, the preparation is intended for use only in adults.

Composition of Ibuprom Ultramax 600mg:

Active substance: ibuprofen (Ibuprofenum). Each film-coated tablet contains 600 mg of ibuprofen and excipients: tablet core: hypromellose 2910 (6mPas), croscarmellose sodium, lactose monohydrate, microcrystalline cellulose, pregelatinized maize starch, colloidal anhydrous silica and magnesium stearate; tablet coating: hypromellose 2910 (6mPas), titanium dioxide (E 171), talc and propylene glycol.

Action of Ibuprom Ultramax 600mg:

Ibuprofen is a non-steroidal anti-inflammatory drug - it has analgesic, anti-inflammatory and antipyretic properties. Ibuprom Ultramax 600mg contains a very high dose of the active substance, it is recommended to be used when drugs with a lower dose of ibuprofen are not effective. A drug for short-term reliever use in adults to treat acute moderate pain.

Application:
The medicinal product Ibuprom Ultramax 600 mg indicated for use in the acute, short-term treatment of acute, moderate pain of various origins (head, migraine, teeth, muscles, bones, back, neuralgia, dysmenorrhea, post-traumatic pain, post-operative pain, pain after dental procedures). Adult drug.

Additional information:
Store the product out of reach of children at room temperature. It is recommended to protect against the effects of moisture and light. The drug contains lactose - people with known intolerance to some sugars should discuss the possibility of using the drug with their doctor. In the event of the occurrence of side effects such as fatigue, visual disturbances, dizziness, it is not recommended to drive or operate machinery. Ibuprofen can make it difficult to get pregnant. Women in the first and second trimesters of pregnancy: the drug can be used only for a short time (in the lowest dose) on the recommendation of a doctor (it is recommended to be used only when absolutely necessary). Breastfeeding women: in long-term use it is recommended to discontinue breastfeeding, in short-term use it is not necessary,

Contraindications:
Do not use in case of hypersensitivity to any component of the drug, other non-steroidal anti-inflammatory drugs. Do not use if you have a history of dyspnoea, bronchial asthma, hay fever, edema or urticaria after using acetylsalicylic acid or other non-steroidal anti-inflammatory drugs. Do not use in children and adolescents under 18 years of age. Do not use in the third trimester of pregnancy. Do not use in case of severe heart failure. Do not use in the case of severe liver or kidney disorders. Do not use in the case of unexplained haematopoietic disorders. Do not use in case of bleeding into the brain or other active bleeding. Do not use if you have a history of bleeding or perforation of the stomach or intestines after using non-steroidal anti-inflammatory drugs. Do not use in the case of present or history of recurrent gastric and / or duodenal ulcers or gastrointestinal bleeding (at least two confirmed cases of ulcers or bleeding). Do not use in case of severe dehydration.

Side effects of Ibuprom Ultramax 600mg:

Some people may experience side effects while taking the drug. Stop taking the drug immediately and contact your doctor immediately if you develop: signs or symptoms of ulceration, mucosal damage or gastrointestinal bleeding (melaena, bloody vomiting), severe upper abdominal pain, blurred vision or other symptoms in the eyes, skin rash or other hypersensitivity reactions, weight gain, edema. The most common side effects concern the gastrointestinal tract: ulceration, perforation or bleeding from the gastrointestinal tract (sometimes fatal, especially in the elderly). They are not always preceded by warning symptoms, or they do not always occur in people who have experienced warning symptoms. The risk of gastrointestinal bleeding depends on the dose range and the duration of ibuprofen use. Long-term use of high doses of ibuprofen (2400 mg daily) may slightly increase the risk of arterial embolism (e.g. heart attack or stroke). Other side effects: common: heartburn, abdominal pain, nausea, vomiting, flatulence, diarrhea, indigestion, constipation and slight gastrointestinal bleeding, which may lead to anemia in certain cases; uncommon: hypersensitivity reactions with skin rash and itching, attacks of breathlessness (sometimes with a drop in blood pressure) - stop taking the drug and contact your doctor immediately; headache, drowsiness, dizziness, insomnia, agitation, irritability or tiredness, blurred vision, gastrointestinal ulceration, potentially with bleeding and perforation, mouth ulcers, worsening ulcerative colitis, Crohn's disease, gastritis, melaena, bloody vomiting; rarely - tinnitus, damage to kidney tissue (papillary necrosis) and an increase in uric acid in the blood; very rare: severe, generalized hypersensitivity reactions (e.g. face swelling, tongue swelling, internal laryngeal edema with impaired airway patency, respiratory failure, increased heart rate, drop in blood pressure, life-threatening shock) - in case of such symptoms you should go to seek medical help; bullous reactions including: erythema multiforme, Stevens-Johnson syndrome and toxic epidermal necrolysis, and exfoliative dermatitis; disorders of the hematopoietic system (anemia, leukopenia, thrombocytopenia, pancytopenia, agranulocytosis) - first symptoms: fever, sore throat, mouth ulcers, flu-like symptoms, severe weakness, epistaxis and bruising; edema formation, especially with hypertension or renal failure, nephrotic syndrome, interstitial nephritis accompanied by acute renal failure, liver dysfunction, liver damage (especially with long-term use), liver failure, acute hepatitis, palpitations, heart failure heart attack, myocardial infarction, high blood pressure, oesophagitis, pancreatitis, formation of diaphragm-like strictures, psychotic reactions, depression infections associated with conditions underlying the use of NSAIDs (e.g. development of necrotising fasciitis). If symptoms of an infection appear or worsen while taking ibuprofen, you should see your doctor immediately. Aseptic meningitis with a stiff neck, headache, nausea, vomiting, fever or altered consciousness (people with autoimmune diseases may be more susceptible) have been observed with ibuprofen, and in exceptional cases, severe infections may occur during infection with the varicella virus skin and soft tissue complications; not known: severe skin reactions known as DRESS syndrome: skin rash, fever,

Dosage of Ibuprom Ultramax 600mg tablets:

Take the drug as prescribed by your doctor or according to the instructions on the leaflet. Swallow the tablets whole with a glass of water. People with a sensitive stomach are advised to take the drug while eating. The recommended dose for adults is one tablet (600 mg ibuprofen), the dose can be repeated with a 6-8 hour break. The maximum daily dose (without consulting a doctor): 2 tablets (1200 mg ibuprofen). Ibuprom Ultramax 600 mg is recommended to be used in situations where the patient does not feel any improvement after taking a dose of 400 mg. You can then use the 600 mg dose with 6-8 hours from the 400 mg dose (do not exceed the maximum dose: 1200 mg ibuprofen). In order to minimize the risk of side effects, it is recommended to use the lowest effective dose for the shortest time needed to relieve symptoms. You should consult your doctor if you need to use this medicine for more than 3 days or if your symptoms worsen. Without consulting a doctor, it is not recommended to use in the elderly and people with renal or hepatic insufficiency.


Hey.lt - Nemokamas lankytojų skaitliukas